# SDR QMLA2012051112077

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N546AM
- Make and model: Snias AS350B2
- Aircraft serial: 4321
- Aircraft time: 2,406 hours, 5,293 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Engine Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON ENGINE START,  ENGINE FIRE LIGHT ILLUMINATED.  IMMEDIATELY SHUT ENGINE DOWN.  NO ENGINE FIRE WAS OBSERVED, ENGIE FIRE LIGHT REMAINED ILLUMINATED.  COMPLETE ACFT SHUTDOWN,  ACFT OUT OF SERVICE.
